American Journal of Computational Mathematics

Vol.2 No.4(2012), Paper ID 25584, 5 pages

DOI:10.4236/ajcm.2012.24038

 

Effective Solution of Riemann Problem for Fifth Order Improperly Elliptic Equation on a Rectangle

 

Seyed Mohammadali Ali. Raeisian

 

Institute of Mathematics, Armenian National Academy of Sciences, Yerevan, Armenia

 

Copyright © 2012 Seyed Mohammadali Ali. Raeisian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Raeisian, S. (2012) Effective Solution of Riemann Problem for Fifth Order Improperly Elliptic Equation on a Rectangle. American Journal of Computational Mathematics, 2, 282-286. doi: 10.4236/ajcm.2012.24038.

Copyright © 2024 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.